Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fredjones

Working out on accutane

Recommended Posts

Does anyone work out on accutane?

And has anyone worked out during accutane and finished the course?

I am worried because of possible long term health effects such as long term joint pain or muscle pains being developed or causing an increased chance of by working out

Lately when I work out I feel as if my fingers feel more strained than I would be if not on accutane. Will this translate to when I am finished my course?

Basically does working out while on this drug cause long term join / muscle pain?

Share this post


Link to post
Share on other sites

iv'e been on accutane 29 days, ive been working out for about 1 week. the first few days my spine hurt so bad after pushups, curls, bench everthing for about 3 or 4 secs then it went away. now i barely feel any back pain when i workout and i feel all around better. i stopped working out about Dec 1st and im just starting back up. i also take Nitric oxide supplements but i make sure to take them atleast 8 hours apart from accutane.

Share this post


Link to post
Share on other sites

I've been on Accutane for 4 weeks now, and I run anywhere from 40-60 miles a week, and I lift 2-3 times a week. I haven't experienced any problems except the normal soreness from some of my harder workouts. The only problem I've really noticed is that my neck, arms, and back are always on fire after I'm done running or lifting, but my moisturizer has helped with that.

Share this post


Link to post
Share on other sites

im starting to get back into my hard workouts and i been feeling better everyday with less back pain

Share this post


Link to post
Share on other sites

Ive been working out sense i was a freshman in HS and went on cycle my jr year and had no problems minus cramping durring football games. Im currently in College and on my second cycle and have never had a lifting injury due to the accutane. my advice would be to just drink more water everyday and take fishoil, that should make a huge diffrence.

Share this post


Link to post
Share on other sites

First month i had slight lower back pain, but as my course went on i started training more frequently, and at high intersity (around 3 times week). And it actually didnt give me any trouble anymore as my course went on, very weird i thought, but made me happy.

Just start easy, listen to your body and you wont do any damage. DONT push yourself if your body doesnt react well while on 'tane

Share this post


Link to post
Share on other sites

My derm said its alright

i go gym like 3-4 times a week.. there might be MINIMAL joint pains/back pains but there really isnt anything much for a guy to complain about.. My derm also said the same thing.

Also thing im worried about is drinking my protein shakes which contains a little bit of vitamin a.. but i decided to stop taking them for awhile.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×